# SDR DXTA2025112005757

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500683
- Aircraft time: 3,285 hours, 2,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005141
- Condition: Weak
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT CABIN EMERGENCY LIGHTS TURNED ON AND OFF CONTINUOUSLY.  REMOVED AND REPLACED BATTERY 1 & BATTERY 2 IAW AMM 33-52-00.  OPS CHECK GOOD.E
